# SDR SIMA200725308

- Difficulty date: September 8, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- Aircraft time: 25,824 hours, 25,732 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP AT ROW 8A.  REMOVED AND REPLACED EPS 22, 23, AND 20LN IAW MM.  PERFORMED OPERATIONAL CHECK AND FOUND WORKING PROPERLY.  FOUND PINS PUSHED BACK IN CONNECTOR FOR THE SIGN.  REINSTALLED PINS IN CONNECTOR.  AIRCRAFT RETURNED TO SERVICE.
